# SDR AWXA200601613

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 63,530 hours, 27,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Taxi Light
- Part time: 19,794 hours, 7,871 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BURNING SMELL - LOG - 7398463 - DURING TAXI, THE CREW SMELLED SOMETHING BURNING. THE SMELL SUBSIDED, THEN RETURNED, THEN SUBSIDED AFTER SHUTDOWN. MAINTENANCE INSPECTED AND DISCOVERED A BURNED WIRE TO THE TAXI LIGHT SWITCH PANEL. MAINTENANCE REPLACED THE TAXI LIGHT SWITCH PANEL. OPS CHECK GOOD.
